# SDR IXXA20170414237

- Difficulty date: March 16, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,456 hours, 38,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. STATION 859.5 LEFT BUTT LINE 89 BELOW WATER LINE 200, FRAME INNER CHORD TRANSITION RADIUS CRACKED .25" APPROXIMATELY. REMOVED FASTENERS PER JOB CARD ENGINEERING ORDER 53-767-5352 FOR HIGH FREQUENCY EDDY CURRENT. COMPLIED WITH STATION 859.5 LEFT BUTT LINE 89 WATER LINE 200 FRAME INNER CHORD RADIUS CRACK IN ACCORDANCE WITH JOB CARD ENGINEERING ORDER 53-767-5352.
